# SDR DU4R202308310030

- Difficulty date: August 28, 2023
- Submitted: August 31, 2023
- Operation: General aviation
- Filed by: AAR Aircraft Services, LLC, repair station DU4R141M
- Aircraft: N420MB
- Make and model: Airbus A321-211
- Aircraft serial: 00961
- Aircraft time: 58,975 hours, 26,369 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Fitting
- Part number: UNKNOWN
- Condition: Cracked
- Location: R/H Windshield F
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED INSPECTION AT HAECO LAKE CITY, FLORIDA FOUND AD RELATED TASK, EASA AD 2020-0005, RIGHT WINDSHIELD FRAME, LOWER CENTER POST, CONTINUNITY FITTING HAS A CRACK INDICATION AT 1.125 INCH FROM THE LEFT OF CENTER.  S/O 339001 N/R 28420
